Open Access
Translator Disclaimer
November 2008 Continuity properties for logarithmic potentials of functions in Morrey spaces of variable exponent
Takao Ohno
Hiroshima Math. J. 38(3): 363-383 (November 2008). DOI: 10.32917/hmj/1233152775

Abstract

Our aim in this paper is to deal with continuity properties for logarithmic potentials of functions in Morrey spaces of variable exponent. Our exponent approaches 1 on some part of the domain, and hence continuity properties depend on the shape of that part and the speed of the exponent approaching 1.

Citation

Download Citation

Takao Ohno. "Continuity properties for logarithmic potentials of functions in Morrey spaces of variable exponent." Hiroshima Math. J. 38 (3) 363 - 383, November 2008. https://doi.org/10.32917/hmj/1233152775

Information

Published: November 2008
First available in Project Euclid: 28 January 2009

zbMATH: 1173.31003
MathSciNet: MR2477747
Digital Object Identifier: 10.32917/hmj/1233152775

Subjects:
Primary: 31B15 , 46E30

Keywords: continuity , logarithmic potentials , Morrey spaces of variable exponent

Rights: Copyright © 2008 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
21 PAGES


SHARE
Vol.38 • No. 3 • November 2008
Back to Top